I am 22 years old and I tend have an irregular period but i still try to keep track of it. The first day of my last period was May 31st. I did not get my period during the month of June, however throughout the first week of July, I began presenting my typical period symptoms; tender-swollen breasts, and bloating. During this week ( specifically on Friday, the 6th July) I had sex with my boyfriend and the condom broke. I did not take Plan B until the third day (which was Sunday the 8th.) On Friday the 13th of July, which is exactly one week after taking plan B, I noticed odorless brown mucous-like discharge and was experiencing mild lower-abdomen cramping as well as a headache. Now, it is Saturday the 14th of July and I still have some brown discharge but this time, accompanied with period-like blood. I have taken plan B before and it has caused irregularities in my menstrual cycle but this is the first time I encounter the brownish discharge. Taking these factors into consideration, I am wondering if I may be pregnant.... Could I be on my period, despite the fact that I took Plan B a week ago, or may this actually be implantation bleeding? *Any feedback and/or follow up questions are welcome. Thank you!